About α-accessible domains
Abstract
-Keywords:
α-accessible domain, cone condition
Downloads
Download data is not yet available.
Downloads
Published
2015-11-01
How to Cite
Amozova, K. F., & Ganenkova, E. G. (2015). About α-accessible domains. Vestnik of Saint Petersburg University. Mathematics. Mechanics. Astronomy, 2(4), 507–516. Retrieved from https://math-mech-astr-journal.spbu.ru/article/view/11187
Issue
Section
Mathematics
License
Articles of "Vestnik of Saint Petersburg University. Mathematics. Mechanics. Astronomy" are open access distributed under the terms of the License Agreement with Saint Petersburg State University, which permits to the authors unrestricted distribution and self-archiving free of charge.